Alright *sigh* here goes...
I got my mirena out in January, after severe pain during sex. I had a terrible, very very heavy painful period that came and went quickly. The dr ordered and ultrasound, which looked fine. Sex is still painful, however. I was put on Yaz and I'm two weeks into it, and two weeks off of my period. But, last night we had sex and I got really bad pains, followed by my period during or directly after the sex. Now, my nipples are all moist as though I'm lactating a bit.
I'm on medicaid and the doctor said that I'm just crazy, and that I'm fine. But, I didn't know that bleeding and leaking were symptoms of craziness, and I really don't think that the pain is because I'm nuts, either. Help, I'm losing it!
Ps. Took a pregnancy test a week ago and it was negative.
Asked by Anonymous at 12:36 AM on Feb. 11, 2010 in Health
Answer by ecodani at 12:41 AM on Feb. 11, 2010
Answer by mizsaxton at 2:03 AM on Feb. 11, 2010
Answer by Angellinda at 9:53 AM on Feb. 11, 2010
Most Liked Posts